Produits en promotion
All sale products

DAFALGAN 500 MG SEC COMP 20

DAFALGAN

.

-13% €3.35
Prix Selfpharma: €2.91
(tax incl.)
€2.91 (tax excl.)
instock
You can order: 3 quantity of this product

That contains DAFALGAN 500 mg

The active substance is paracetamol. Each tablet contains 500 mg of paracetamol.

The other components are :

For tablets :

Hypromellose, povidone, croscarmellose sodium, microcrystalline cellulose, béhénate of glyceryl, stearate of magnesia.

For effervescent tablets:

Citric acid anhydrous, sodium carbonate anhydrous, sodium bicarbonate, sorbitol (E420), saccharin sodium, docusate sodium, povidone, sodium benzoate.

Group pharmacotherapeutic

This medicine is an analgesic (it relieves the pain) and an antipyretic (it lowers fever).

It is reserved for adults and adolescents 11 years of age.

Therapeutic Indications

DAFALGAN 500mg is indicated for the symptomatic treatment of pain and fever.

Be the first to write your review !